# SDR CA131216010

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON CLIMBING, WHEN PASSING FL70, ENGINE TORQUE STARTED TO FLUCTUATE INDUCING LARGE YAW MOMENTS.  THE CREW IMMEDIATELY REDUCED ENGINE POWER AND LEVELED OFF ACFT AT FL80.  AS BRIEFED, CREW CONTINUED TO SHUTDOWN THE ENGINE, PERFORMED APPLICABLE EMERGENCY CHECKLIST.  DECISION WAS MADE TO PERFORM AN APPROACH WITH OPTION TO DIVERT TO ALTERNATE.  CONTINUED WITH NORMAL CHECKLISTS AND PERFORMED APPROACH AND LANDING.  TROUBLESHOOTING IN PROGRESS DONE BY CUSTOMER MAINTENANCE.
